# SDR AALA201701119005

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 47,496 hours, 27,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 2L DOOR INTERMITTENT SLIDE LIGHT AND CABIN PRESS LIGHT ILLUMINATED. PRESSURE REMAINED NORMAL THROUGHOUT FLIGHT. MAINTENANCE CLEANED GIRT BAR AND GIRT BAR ATTACH JOINTS AND ADJUSTED ARMING LEVER PER AMM 52-10-00.
